# SDR 95UAL900031

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 RIGHT EMERGENCY EXIT LIGHT INOP.  RELAMPED.  OP CHECKS OK.
